共 50 条
- [1] ON AN ASYMPTOTIC-EXPANSION OF FOURIER INTEGRALS [J]. PROCEEDINGS OF THE ROYAL SOCIETY OF LONDON SERIES A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, 1992, 436 (1896): : 109 - 120
- [3] ON THE ASYMPTOTIC-EXPANSION OF SOME INTEGRALS [J]. ARCHIV DER MATHEMATIK, 1984, 42 (03) : 253 - 259
- [4] ON FOURIER KERNELS AND ASYMPTOTIC-EXPANSION [J]. INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, 1981, 12 (09): : 1094 - 1105
- [5] A NEW APPROACH TO ASYMPTOTIC-EXPANSION OF INTEGRALS [J]. COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE, 1988, 307 (17): : 881 - 886
- [6] KINKS IN SYSTEMS WITH DEGENERATE CRITICAL-POINTS [J]. PHYSICS LETTERS A, 1989, 140 (04) : 189 - 192
- [7] COMPARATIVE STATICS OF DEGENERATE CRITICAL-POINTS [J]. ECONOMICS LETTERS, 1986, 21 (02) : 177 - 181
- [9] Oscillatory integrals for phase functions having certain degenerate critical points [J]. Science in China Series A: Mathematics, 2008, 51 : 474 - 480
- [10] Oscillatory integrals for phase functions having certain degenerate critical points [J]. SCIENCE IN CHINA SERIES A-MATHEMATICS, 2008, 51 (03): : 474 - 480